# SDR AWXA200400992

- Difficulty date: September 2, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 56,848 hours, 35,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545749
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK A 3 INCH CRACK WAS FOUND IN FUSELAGE SKIN AT BS 727E, STR 23 LT, APPROXIMATELY 18 INCH AFT OF EXTERIOR EMERGENCY EXIT LIGHT. MAINTENANCE CUTOUT CRACKED AREA OF SKIN AND PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACK EXISTS.  REMOVED EXISTING REPAIR DOUBLER BETWEEN BS 727D AND BS 727E EXPOSING TWO PREVIOUS CUTOUTS IN SKIN; ONE 3 INCH FORWARD OF EMERGENCY EXIT LIGHT, AND ONE 6 INCH AFT OF EMERGENCY EXIT LIGHT.  FABRICATED A REPAIR DOUBLER THAT WILL COVER ALL THREE CUTOUTS;  INSTALLED REPAIR PART IAW AWA E.R. 03-5331-0427-HF1.
